# SDR V0XD20160215033

- Difficulty date: February 16, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 28,835 hours, 19,680 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RT SIDE WING TIP BENT WHERE TRAILING & LEADING EDGE ATTACH.  REMOVED, FABRICATED & REPLACED RT UPPER & LOWER STRAPS IAW DWG PLAV670-23247 REV A.
